# SDR R61A201510210744

- Difficulty date: September 30, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N336NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4336
- Aircraft time: 8,805 hours, 8,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Dented
- Location: Bs 281-301
- Part time: 8,805 hours, 8,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND 5 DENT ON RT SIDE OF FUSELAGE.  MAINTENANCE REPAIRED DENTS IAW RD 8/4-53-7094, ISSUE 2.
